Husband had Hallucinations

Husband had Hallucinations

Hello, husband was experienced hallucinations, due to side effect of Mir-apex 3.00MG pill. Hallucinations were against me, seeing me having conversations in the middle of the night with a man. He kept waking me up and steering at me with a very deep look, that frightened me so much. Has anyone experienced something similar? and what to do?

A MyParkinsonsTeam Member said:

Well, now I can see you as "Ruthievilla" when before all I could see was "New Member". So maybe it is fixed now.

posted 5 months ago
A MyParkinsonsTeam Member said:

No I don’t think so this the only way I can see all the messages is there any other way?

posted 5 months ago
A MyParkinsonsTeam Member said:

Welcome New Member! Do you have a log-in name?

posted 5 months ago
A MyParkinsonsTeam Member said:

I know his off the mírapex now but still having some issues. I don’t know what to expect day by day

posted 5 months ago
A MyParkinsonsTeam Member said:

Donna, i understand what you're going through...I've lived in several personal care homes...I've seen it all

posted 5 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in